# SDR DL757010870

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 2,525 hours, 1,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656132
- Condition: Deployed
- Location: R 3 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR SLIDE DEPLOYED.  REPLACED 3R DOOR SLIDE.
